Couldn't find what you looking for?

TRY OUR SEARCH!


I am 46 year old woman. I am using Zoloft for past seven months. However, I have gained a lot of weight during this period of time. Some of my friends told me that maybe Zoloft caused this. Can you give me more information about this drug and is it possible that it can cause weight gain?

Loading...


Zoloft is an antidepressant and it is believed that antidepressants cause weight gain. Zoloft has many side-effects like nausea, severe headaches, tremor, insomnia etc. Many people gain weight while taking Zoloft, but also some of them lose weight. It all deppends on a person and its metabolism. Weight gain caused by antidepressants is more common than you think. If you have gained more than 20 pounds within shorth period of time, it is being caused by a change in your metabolism. Drug is slowing down your metabolism and inhibits it to function correctly. It is also important to know that is almost impossible to lose the weight while using Zoloft, and that is a price that most of the patients need to pay. You also need to think if your eating habbits have changed since you started taking Zoloft. However, you need to visit your doctor to be certain what is your case.
Reply

Loading...

I took Zoloft for six months and i gained 10kg!
Do you think i will lose this weight after stoping?
Reply

Loading...

I am 30 years old and was on Zoloft for about 5 months through a hectic depressive and anxiety driven period.
I must admit that I didn't gain weight whilst on the medication, but about a month ago I quit cold turkey and I am now ballooning (especially around my tummy, bum and thigh area) at a rapid rate. Clothes are getting tighter by the week, despite not changing eating or exercise habits at all. I was lucky enough to not experience any adverse side effects by quitting (I believe there are many) but this weight gain is making me incredibly depressed again!!!!
Reply

Loading...